Alert archive / Wyoming / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 2, NWS Cheyenne, WY

April 25, 2009Carbon County, Wyoming

NWS Cheyenne, WY issued this severe thunderstorm warning at Apr 25, 2009, 5:11 PM MDT for Carbon County, Wyoming. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 25, 2009, 5:11 PM MDT (23:11 UTC)
Expired
Apr 25, 2009, 5:48 PM MDT
In force
37 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon

County Carbon County, WY

The radar

The Riverton/Lander radar (KRIW), 164 km from the middle of the area, began a volume at 23:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Riverton, WY (KRIW), launched 12:00Z, 11.2 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 12:00Z on 2009-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 12:00Z on 2009-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -17 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
724 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
-17 m²/s²
0-3 km storm-relative helicity
24 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KCYS 252311
SVRCYS
WYC007-260015-
/O.NEW.KCYS.SV.W.0002.090425T2311Z-090426T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
511 PM MDT SAT APR 25 2009

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN CARBON COUNTY IN SOUTH CENTRAL WYOMING

* UNTIL 615 PM MDT

* AT 505 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH. THIS STORM WAS LOCATED 25 MILES WEST OF RAWLINS...AND
  WAS MOVING EAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RAWLINS...

THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 200 AND
215.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE 
DAMAGING HAIL IN WAMSUTTER AT AROUND 430 PM MDT. SEEK SHELTER NOW 
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS

&&

LAT...LON 4167 10777 4168 10754 4170 10754 4171 10752
      4203 10752 4211 10750 4191 10718 4162 10721
      4155 10771 4166 10777
TIME...MOT...LOC 2308Z 252DEG 25KT 4180 10768

$$
2 follow-up statements
000 
WWUS55 KCYS 252336
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
536 PM MDT SAT APR 25 2009

WYC007-260015-
/O.CON.KCYS.SV.W.0002.000000T0000Z-090426T0015Z/
CARBON WY-
536 PM MDT SAT APR 25 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM MDT
FOR CENTRAL CARBON COUNTY...

AT 531 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE DAMAGING WINDS IN EXCESS OF 60 MPH FROM A DISSIPATING 
THUNDERSTORM. THE STORM WAS LOCATED NEAR I-80 EXIT 201...OR 14 MILES 
WEST OF RAWLINS...MOVING EAST AT 30 MPH.

LOCATIONS NEAR THE PATH OF THE THUNDERSTORM PRODUCING DAMAGING WINDS 
INCLUDE...I-80 EXIT 206...I-80 EXIT 211...RAWLINS AND I-80 EXIT 215.

THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 200 AND
215.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO 
AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4162 10728 4168 10754 4170 10754 4171 10752
      4203 10752 4211 10750 4191 10718 4162 10721
TIME...MOT...LOC 2332Z 252DEG 25KT 4185 10747

$$
000 
WWUS55 KCYS 252348
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
548 PM MDT SAT APR 25 2009

WYC007-252355-
/O.CAN.KCYS.SV.W.0002.000000T0000Z-090426T0015Z/
CARBON WY-
548 PM MDT SAT APR 25 2009

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN CARBON COUNTY 
IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND NO LONGER 
APPEARED TO BE PRODUCING DAMAGING WINDS IN WESTERN CARBON COUNTY.

LAT...LON 4162 10728 4168 10754 4170 10754 4171 10752
      4203 10752 4211 10750 4191 10718 4162 10721
TIME...MOT...LOC 2345Z 252DEG 25KT 4188 10736

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 3:51 PM MDT, 1 hour 20 minutes earlier.

Area forecast discussion, Apr 25, 3:51 PM MDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
351 PM MDT SAT APR 25 2009

.SHORT TERM...TONIGHT THROUGH MONDAY...
MODELS ARE IN FAIRLY GOOD AGREEMENT...EXCEPT THAT GFS IS A BIT
FASTER...IN MOVING WEAK UPPER LOW INTO CENTRAL UT THIS EVENING
AND NORTHEAST FROM THERE REACHING NERN WY AREA SUNDAY MORNING.
THICKENING AND COOLING CLOUD TOPS OVER NERN UT/SW WY ALONG WITH
INCREASING LIGHTNING STRIKES ALL TESTIFY TO THE INCREASING UPPER
DYNAMICS THAT WILL BE MOVING ACROSS MUCH OF WY TONIGHT. LEFT FRONT
QUAD OF UPPER JET WILL ALSO BE COMING INTO PLAY THIS EVENING. BOTH
NAM AND GFS HAVE IMPRESSIVE QPF AMOUNTS ESPECIALLY OVER WESTERN
AND NORTHERN PARTS OF OUR CWA FROM MID EVENING INTO EARLY SUN
MORNING. DECIDED TO HOIST A WINTER WX ADVISORY FOR MOST OF OUR
MOUNTAINS EXCLUDING THE SOUTHERN LARAMIE RANGE 02Z TO 15Z. LOWER
ELEVATIONS FROM KRWL-KDGW WILL ALSO PICK UP A COUPLE OF INCHES
THOUGH TEMPS WILL NOT BE GETTING MUCH BELOW 31-33 DEGREES THERE.
LIKELY TO UNQUALIFIED POPS ARE BASICALLY IN ORDER OVER ENTIRE CWA
TONIGHT FOR RAIN/SNOW SHOWERS AND SOME EVENING TSTMS. RAIN/SNOW
SHOWERS WILL DECREASE AFTER MID MORNING SUNDAY AS STRONG DOWNSLOPE
WINDS RETURN BEHIND THE EXITING UPPER SYSTEM. SHOWERS WILL BE
INCREASING AGAIN OVER WESTERN CWA SUNDAY AFTERNOON AHEAD OF NEXT
SYSTEM MOVING ACROSS SOUTHERN ID. THIS LATTER SYSTEM WILL IMPACT
THE WEST AND SOUTH PARTS OF THE CWA SUNDAY NIGHT INTO MON MORNING
...AND HAVE BOOSTED POPS IN THESE AREAS FROM WEST TO EAST. SHOWERS
WILL BEGIN TO DECREASE MONDAY AFTERNOON AS THE LATTER UPPER SYSTEM
SHIFTS ON TO THE EAST AND WEAKENS.

.LONG TERM...MONDAY NIGHT THROUGH SATURDAY.
BY MONDAY EVENING THE SHORTWAVE IMPACTING THE AREA WILL BE SLOWLY
SHIFTING EAST...WITH DECREASING CHANCES OF PRECIPITATION THROUGH
THE EVENING. THE UPPER LEVEL FLOW BECOMES SOUTHWEST AS AN UPPER
LEVEL LOW DEVELOPS OVER THE WESTERN PORTIONS OF THE UNITED STATES.
TEMPERATURES ON TUESDAY SHOULD REBOUND RATHER QUICKLY COMPARED TO
MONDAY WITH HIGHS IN THE UPPER 50S TO LOW 60S. SHOULD SEE SOME
ISOLATED THUNDERSTORMS DEVELOPING IN THE AFTERNOON ON TUESDAY...
MAINLY WEST AND ALONG INTERSTATE 25. IT DOES NOT APPEAR THAT
THESE STORMS WILL BE SEVERE. AS THE SHORTWAVE EXISTS THE AREA...
THERE COULD BE POTENTIAL FOR STRONG AND GUSTY WINDS ACROSS THE
NEBRASKA PANHANDLE TUESDAY AFTERNOON. THE GFS AND THE ECMWF MODELS
APPEAR TO BE FAIRLY CONSISTENT UP UNTIL WEDNESDAY. HOWEVER...THEY
START TO DIVERGE FROM HOW THEY ARE BOTH HANDLING THE MOVEMENT AND
STRENGTH OF THE UPPER LEVEL LOW OVER THE WESTERN UNITED STATES.
BASICALLY THE ECMWF WEAKENS THE UPPER LEVEL LOW AND SLIDES IT
NORTHWARD ACROSS WYOMING WITH LESS IMPACT TO SOUTHEAST WYOMING.
ALTHOUGH THE 12Z MODEL RUN IS CONSISTENT WITH YESTERDAY EVENINGS
MODEL RUN...IT IS STILL A CHANGE FROM WHAT IT HAD SHOWN PREVIOUSLY.
THE GFS MODEL KEEPS THE UPPER LEVEL LOW CLOSED OFF AS IT MOVES
ACROSS CENTRAL WYOMING ON WEDNESDAY THROUGH FRIDAY MORNING. IN
EITHER CASE...THERE IS SHOULD BE ENOUGH INSTABILITY FOR SCATTERED
THUNDERSTORMS TO DEVELOP MAINLY ACROSS EASTERN PORTIONS OF THE CWA
ON WEDNESDAY AFTERNOON INTO THE EVENING. THIS POTENTIALLY COULD BE
OUR FIRST DAY FOR SEVERE WEATHER...BUT SREFS PROBABILISTIC
GRAPHICS INDICATE IT COULD BE MARGINAL. STILL SOME TIME OUT IN THE
FORECAST...SO WILL JUST MENTION THUNDERSTORMS WITH THE FORECAST.
THURSDAY WILL BE COOLER AND CONTINUE TO HAVE CHANCE OF SHOWERS
ACROSS ENTIRE CWA AS THE UPPER LEVEL FEATURES MOVES OVER WYOMING.

&&

.AVIATION...WIDESPREAD MVFR CEILINGS AND VSBYS IN RAIN AND SNOW
SHOWERS/SOME TSTMS AND EVEN PATCHY FOG WILL OCCASIONALLY LOWER
INTO IFR CATEGORY TONIGHT AND EARLY SUNDAY MORNING. CONDITIONS
WILL IMPROVE RAPIDLY TO VFR DURING THE MID TO LATE MORNING HOURS
OF SUNDAY AS DOWNSLOPE WINDS DEVELOP. MVFR CEILINGS WILL RETURN TO
KSAA AND KRWL TERMINALS LATE SUNDAY AFTERNOON AND EVENING.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...WINTER WEATHER ADVISORY FROM 8 PM SATURDAY TO 9 AM SUNDAY FOR
     WYZ063-WYZ064.
NE...NONE.

&&

SHORT TERM/AVIATION...JLH
LONG TERM....MG
Hazardous weather outlook, Apr 25, 4:10 PM MDT, 1 hour 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
410 PM MDT SAT APR 25 2009

NEZ019>021-054-055-WYZ067>070-261145-
SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-PLATTE-GOSHEN-
CHEYENNE FOOTHILLS-PINE BLUFFS-
410 PM MDT SAT APR 25 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE AND SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE WILL ONLY BE A FEW RAIN SHOWERS THIS AFTERNOON. HOWEVER
...SHOWERS WILL BE INCREASING AGAIN TONIGHT...WITH RAIN BECOMING
MIXED WITH OR CHANGING TO WET SNOW ABOVE 5500 FEET LATE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SOME SHOWERS AND ISOLATED AFTERNOON AND EVENING THUNDERSTORMS
WILL BE POSSIBLE EACH DAY. THE LATE DAY THUNDERSTORMS WILL BE
MORE NUMEROUS ON WEDNESDAY...AND A FEW OF THE STORMS THEN MAY
BECOME STRONG ESPECIALLY IN THE SOUTHERN NEBRASKA PANHANDLE
AND THE SOUTHEAST CORNER OF WYOMING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ001>003-WYZ059-060-261145-
SIOUX-DAWES-BOX BUTTE-CONVERSE-NIOBRARA-
410 PM MDT SAT APR 25 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE AND SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SHOWERS WILL INCREASE FROM WEST TO EAST THE REST OF THIS AFTERNOON
AND BECOME NUMEROUS TONIGHT.  RAIN WILL BECOME MIXED WITH WET SNOW
ABOVE 4500 FEET AFTER MIDNIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SOME SHOWERS AND ISOLATED AFTERNOON AND EVENING THUNDERSTORMS
WILL BE POSSIBLE EACH DAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WYZ063-064-066-261145-
SNOWY RANGE-NORTH LARAMIE RANGE-LARAMIE RANGE-
410 PM MDT SAT APR 25 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

RAIN AND SNOW SHOWERS ALONG WITH SOME THUNDERSTORMS WILL CONTINUE
THE REST OF THIS AFTERNOON AND EARLY THIS EVENING. SMALL HAIL CAN
BE EXPECTED WITH THE THUNDERSTORMS.

THE SHOWERS WILL CHANGE TO ALL SNOW LATER THIS EVENING WITH
LOCALLY HEAVY SNOW FALLING AT TIMES ABOVE 8000 FEET.  A WINTER
WEATHER ADVISORY HAS BEEN POSTED TONIGHT AND EARLY SUNDAY MORNING
FOR THE SIERRA MADRE...SNOWY AND NORTHERN LARAMIE RANGES FOR AN
EXPECTED NEW SNOW ACCUMULATION OF 3 TO 6 INCHES.  THE SOUTHERN
LARAMIE RANGE WILL PICK UP 2 TO 4 INCHES OF NEW SNOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SOME SHOWERS AND ISOLATED AFTERNOON AND EVENING THUNDERSTORMS
WILL BE POSSIBLE EACH DAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON AND TONIGHT.
SPOTTERS ARE ENCOURAGED TO REPORT THEIR NEW SNOWFALL AMOUNTS.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WYZ061-062-065-261145-
SOUTHWEST CARBON-NORTH CARBON-LARAMIE VALLEY-
410 PM MDT SAT APR 25 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

NUMEROUS RAIN SHOWERS AND SOME THUNDERSTORMS CAN BE EXPECTED
THE REST OF THIS AFTERNOON AND EARLY EVENING.  SMALL HAIL WILL
OCCUR WITH A FEW OF THE THUNDERSTORMS.  SHOWERS WILL BE LIKELY
OVERNIGHT WITH RAIN MIXING WITH AND CHANGING TO WET SNOW BY
LATE EVENING.  UP TO 2 INCHES OF NEW SNOW WILL ACCUMULATE ON
ROOFS AND GRASSY AREAS BY MORNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SOME SHOWERS AND ISOLATED AFTERNOON AND EVENING THUNDERSTORMS
WILL BE POSSIBLE EACH DAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

In the hours before

Local storm report, Apr 25, 3:14 PM MDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
314 PM MDT SAT APR 25 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 PM     HAIL             RAWLINS                 41.78N 107.23W
04/25/2009  E0.50 INCH       CARBON             WY   TRAINED SPOTTER

            HAIL ARRIVED WITH A SHORT SHOWER LASTING ABOUT 5 MINUTES.
            NO DAMAGE WITH STORM.

&&

DDEAL
Special weather statement, Apr 25, 4:50 PM MDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
450 PM MDT SAT APR 25 2009

WYZ066-260530-
LARAMIE RANGE-
INCLUDING THE CITIES OF...BUFORD...HORSE CREEK
450 PM MDT SAT APR 25 2009

...DENSE FOG OVER THE SOUTHERN LARAMIE RANGE LATE THIS AFTERNOON...

WIDESPREAD DENSE FOG WAS OCCURRING OVER THE SOUTHERN LARAMIE
RANGE LATE THIS AFTERNOON. VISIBILITIES WERE BELOW A HALF
MILE IN SOME PLACES...ESPECIALLY NEAR THE SUMMIT ON INTERSTATE 80
SOME 15 MILES SOUTHEAST OF LARAMIE.

THE FOG WILL PERSIST THROUGH MOST OF THIS EVENING WITH VISIBILITIES
ONLY IMPROVING A LITTLE BEFORE MIDNIGHT. THE FOG IS EXPECTED TO
GRADUALLY DISSIPATE AFTER MIDNIGHT.

PEOPLE TRAVELING INTO THE SOUTHERN LARAMIE RANGE...INCLUDING THOSE
ON I-80...SHOULD SLOW DOWN AND USE EXTRA CAUTION THROUGH THE EVENING
DUE TO POOR VISIBILITIES IN FOG.

JLH

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 4:05 PM MDTWinter Weather AdvisoryCYS17 hr

Nearby

Severe Thunderstorm Warnings in Wyoming, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.